# SDR SWIA201024728

- Difficulty date: August 15, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 18,014 hours, 11,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL FLOOD LIGHT BY CABIN DOOR INOP.  (FLT 6209)  RELAMPED FLOOD LIGHT.
